Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 13, NWS Houston/Galveston, TX

June 9, 2010Montgomery County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Jun 9, 2010, 12:46 PM CDT for Montgomery County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2010, 12:46 PM CDT (17:46 UTC)
Expired
Jun 9, 2010, 1:15 PM CDT
In force
29 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

County Montgomery County, TX

The radar

The Houston radar (KHGX), 116 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 8:46 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.8 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2010-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2010-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3174 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WFUS54 KHGX 091746
TORHGX
TXC339-091815-
/O.NEW.KHGX.TO.W.0013.100609T1746Z-100609T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1246 PM CDT WED JUN 9 2010

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS...

* UNTIL 115 PM CDT

* AT 1244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO  THIS TORNADO
  WAS LOCATED NEAR DOBBIN... MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
  DACUS...MONTGOMERY AND MAGNOLIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT UNTIL 3 PM FOR THE WARNED AREA.

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3015 9575 3019 9581 3024 9581 3026 9580
      3037 9580 3038 9581 3044 9581 3047 9581
      3058 9574 3047 9546
TIME...MOT...LOC 1746Z 230DEG 22KT 3029 9577

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Jun 9, 12:31 PM CDT, 15 minutes earlier.

Area forecast discussion, Jun 9, 12:31 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1231 PM CDT WED JUN 9 2010

.AVIATION...
MAIN IMPACT OF CURRENT SHRA/TSRA COMPLEX IS EXPECTED NNE THROUGH W OF
THE IAH AREA...SO CLL/UTS/CXO 18Z TAFS ARE CARRYING TEMPO GROUPS WITH
LOWERED VISIBILITIES AND CEILINGS. NO SURE HOW MUCH FURTHER SOUTH ACTIVITY
WILL BUILD THIS AFTERNOON...BUT HAVE INCLUDED TEMPO GROUPS IN THE IAH/SGR/HOU
TAFS AS HEATING MIGHT HELP TO INTIATE STORMS CLOSE TO THOSE AREAS.
VERY LITTLE CONFIDENCE IN TONIGHT'S/TOMORROW'S FORECAST AS ANOTHER
SHRA/TSRA COULD DEVELOP SOMEWHERE IN/AROUND SOUTHEAST TEXAS.

THERE IS A PLANNED ASOS OUTAGE AT LBX THAT BEGAN ON JUNE 2ND. TAF NIL
WILL CONTINUE TO BE ISSUED UNTIL ASOS SERVICE IS RESTORED. THE OUTAGE
MAY LAST THREE WEEKS OR MORE.  42
&&

.PREV DISCUSSION... /ISSUED 1016 AM CDT WED JUN 9 2010/

UPDATE...
FORECAST UPDATE FOR TORNADO WATCH AND FLOOD WATCH.

DISCUSSION...
UPPER LEVEL LOW NOW OVER C TX CONTINUES TO SUPPORT HEAVY RAINFALL
THREAT ALONG WITH WIND/TORNADO THREAT GIVEN INCREASE LOW LEVEL
FLOW. MAIN CONCERNS ARE VERY HEAVY RAINFALL IN BURLESON/BRAZOS/GRIMES
COUNTIES WHERE STORMS CONTINUE TO TRAIN. ALSO KEEPING AN EYE ON SVR
STORM IN FAYETTE COUNTY. WILL LIKELY NEED WARNINGS FOR
COLORADO/AUSTIN COUNTIES AS REAR INFLOW JET REMAINS QUITE
ORGANIZED. THIS BOWING SEGMENT MAY BE SUSTAINED AS IT MOVES INTO
MORE MOIST AIRMASS OVER SE TX GIVEN INFLOW OF UPPER 70F DEWPOINT
AIR. GIVEN THIS WILL ALSO EXPAND FLOOD WATCH TO
WALLER...MONTGOMERY AND WALKER COUNTIES. SUSPECT THAT GIVEN
TRAINING MAY NEED TO EXPAND FLOOD WARNINGS AND ADVISORIES TO THE
EAST. UPDATED FORECAST PRODUCTS ARE OUT.

39

PREV DISCUSSION... /ISSUED 635 AM CDT WED JUN 9 2010/

DISCUSSION...
THE UPPER LOW OVER S TX WILL SLOWLY MOVE NORTH-NORTHEASTWARD
TODAY. THE MODELS DIFFER SOMEWHAT ON THE SPEED AND LOCATION OF THE
LOW TONIGHT THROUGH LATE THURSDAY. PREFER A SLOWER MOVEMENT
TONIGHT AS THE UPSTREAM TROUGH APPEARS TO BE TOO FAR AWAY OVER
THE PACIFIC COAST. WITH THE LOW BEING SO CLOSE...LIKELY TO
CATEGORICAL POPS LOOK CERTAIN TODAY OVER MOST OF THE INLAND
COUNTIES. THE RAINFALL AREA EARLIER THIS MORNING OVER THE HILL
COUNTRY ACTUALLY MIMICKED A CORE RAIN EVENT. THE MODELS DID
INDICATE THAT THIS SCENARIO IS POSSIBLE AGAIN TONIGHT AND KEPT
LIKELY POPS OVER THE FAR NORTHERN COUNTIES. FOR THURSDAY...WENT
WITH HIGHER POPS THAN GUIDANCE GIVEN THE PREFERRED SLOWER MOVEMENT
OF THE LOW AND ITS POSITION JUST TO THE NORTH OR NORTHEAST OF THE
FORECAST AREA. THE LOW SHOULD GET PICKED UP AND SHEARED OFF
THURSDAY NIGHT AND FRIDAY AS THE UPSTREAM TROUGH MOVES ACROSS THE
ROCKIES.

THE MAIN CHALLENGE FOR TODAY CONCERNS THE HEAVY RAINFALL
POSSIBILITY. MODEL PW/S REACH AT OR ABOVE 2.25 INCHES AND THE
FORECAST SOUNDING PROFILES ARE CONDUCIVE FOR LOCALLY HEAVY
RAINFALL...ESPECIALLY OVER THE NORTHWESTERN SET OF COUNTIES. THE
GRIDDED FLASH FLOOD GUIDANCE IN THE FAR NORTHWEST BETWEEN COLORADO
AND HOUSTON COUNTIES IS LOW ENOUGH TO CONSIDER A FLOOD/FLASH FLOOD
WATCH. THOUGHT THAT THE 3KM WRF AND NAM12 DEPICTED THE SITUATION
WELL FOR TODAY IN COMBINATION WITH THE OTHER MODEL GUIDANCE. THESE
KEEP THE HEAVIEST RAINFALL OVER THE NORTHWEST. THE HPC QPF
GUIDANCE FIT WELL WITH THESE AND BASIN WIDE RAINFALL AMOUNTS OF
ONE TO THREE INCHES IS POSSIBLE. BECAUSE OF THIS...WILL ISSUE A
FLASH FLOOD WATCH FOR THE FAR WESTERN SET OF COUNTIES STARTING AT
12Z THIS MORNING AND ENDING AT 00Z THIS EVENING. WILL REASSESS THE
SITUATION FOR TONIGHT LATER TODAY.

BEYOND THURSDAY A RETURN TO A MORE SUMMER TIME PATTERN OCCURS.
BOTH THE GFS AND THE ECMWF DEVELOP AN UPPER LEVEL HIGH PRESSURE
AREA OVER THE LOWER MISSISSIPPI VALLEY EARLY NEXT WEEK. VERY WARM
DAY TIME TEMPERATURES SHOULD RESULT BEGINNING THIS WEEKEND.

MARINE...
LIGHT TO MODERATE ONSHORE FLOW WILL PERSIST THROUGH THURSDAY. WINDS
WILL BEGIN TO INCREASE THURSDAY THROUGH SATURDAY AS LOW PRESSURE
DEVELOPS OVER THE SRN PLAINS. CAUTION FLAGS WILL LIKELY BE NEEDED
THIS PERIOD AS WINDS INCREASE TO 15-20 KNOTS AND SEAS BUILD TO 4 TO
6 FEET. WINDS WILL SUBSIDE BEGINNING SUNDAY AS THE PRESSURE GRADIENT
FLATTENS.  35

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      86  77  88  76  93 / 100  70  50  20  20
HOUSTON (IAH)              88  78  91  77  93 /  70  30  50  10  20
GALVESTON (GLS)            86  80  88  81  89 /  30  20  30  10  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     AUSTIN...BRAZOS...BURLESON...COLORADO...GRIMES...HOUSTON...
     MADISON...MONTGOMERY...WALKER...WALLER...WASHINGTON.

GM...NONE.
&&

DISCUSSION...39
AVIATION/MARINE...42
Hazardous weather outlook, Jun 9, 11:03 AM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1103 AM CDT WED JUN 9 2010

TXZ163-164-176>179-195>199-210>212-101615-
AUSTIN-BRAZOS-BURLESON-COLORADO-GRIMES-HOUSTON-MADISON-MONTGOMERY-
POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
1103 AM CDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ASSOCIATED WITH AN
UPPER LOW OVER THE TEXAS HILL COUNTRY WILL MOVE ACROSS THE AREA THIS
MORNING AND LIKELY PERSIST THROUGH MUCH OF THIS AFTERNOON. DAMAGING
WINDS AND ISOLATED TORNADOES ARE POSSIBLE IN THE STRONGER STORMS.
WITH THE UPPER LOW EXPECTED TO REMAIN TO OUR WEST...THERE IS A
CHANCE THAT THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
THROUGH TONIGHT. WIDESPREAD RAINFALL TOTALS OF 2 TO 4 INCHES ARE
EXPECTED BY LATE TONIGHT MAINLY ALONG AND WEST OF A LINE FROM
CROCKETT TO NAVASOTA TO COLUMBUS. LOCALLY HIGHER
AMOUNTS...POSSIBLY EXCEEDING 5 TO 7 INCHES...ARE POSSIBLE.

.DAY TWO...THURSDAY

AS THE UPPER LOW MOVES NORTHWARD AWAY FROM THE AREA...ISOLATED TO
SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE. RAINFALL AMOUNTS
OF 1 TO 3 INCHES WILL BE POSSIBLE. THE STORMS ARE EXPECTED TO END
BY THE EVENING.

.DAYS THREE THROUGH SEVEN...FRIDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED TODAY.

GMZ330-335-TXZ200-213-214-226-227-235>238-101615-
BRAZORIA-CHAMBERS-FORT BEND-GALVESTON-GALVESTON BAY-HARRIS-
JACKSON-LIBERTY-MATAGORDA-MATAGORDA BAY-WHARTON-
1103 AM CDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE AREA TODAY. THIS ACTIVITY WILL LIKELY PERSIST THROUGH THE
AFTERNOON HOURS. DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE
IN THE STRONGER STORMS. SINCE UPPER LOW OVER THE HILL COUNTRY IS EXPECTED
TO REMAIN TO OUR WEST...THERE IS A CHANCE THAT THE SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO DEVELOP THROUGH TONIGHT. RAINFALL TOTALS IN THE STRONGER
STORMS ARE EXPECTED TO AVERAGE 1 TO 3 INCHES.

.DAY TWO...THURSDAY

AS THE UPPER LOW MOVES NORTHWARD AWAY FROM THE AREA...ISOLATED TO SCATTERED
STRONG THUNDERSTORMS WILL BE POSSIBLE. RAINFALL AMOUNTS GENERALLY LESS
THAN 1 ARE EXPECTED. THE STORMS ARE EXPECTED TO END BY THE EVENING.

.DAYS THREE THROUGH SEVEN...FRIDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

In the hours before

Special weather statement, Jun 9, 9:07 AM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
907 AM CDT WED JUN 9 2010

TXZ163-164-176>178-198-091500-
GRIMES-HOUSTON-MADISON-SAN JACINTO-TRINITY-WALKER-
907 AM CDT WED JUN 9 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 903 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF MADISONVILLE...MOVING
NORTHEAST AT 30 MPH.

FUNNEL CLOUDS...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...CRABBS PRAIRIE...
BEDIAS...AUSTONIO...RIVERSIDE...POINT BLANK...OAKHURST...MIDWAY...
MADISONVILLE...LOVELADY AND HUNTSVILLE.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING.
IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.  SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTABLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT UNTIL 3 PM FOR THE AREA.

A FLOOD WATCH IS IN EFFECT UNTIL 7 PM FOR THE AREA.

LAT...LON 3136 9531 3070 9517 3061 9601 3106 9605
      3110 9594 3111 9578 3114 9578 3116 9575
      3117 9574 3119 9574
TIME...MOT...LOC 1406Z 234DEG 24KT 3087 9569
Special weather statement, Jun 9, 10:22 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1022 AM CDT WED JUN 9 2010

TXZ163-164-177-091615-
HOUSTON-TRINITY-WALKER-
1022 AM CDT WED JUN 9 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF APPLE SPRINGS...MOVING
NORTHEAST AT 25 MPH.

FUNNEL CLOUDS...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO
GROUND LIGHTNING...VERY HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WECHES...PENNINGTON...
APPLE SPRINGS...LOVELADY...LATEXO...KENNARD AND CROCKETT.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING
AND DO NOT USE ELECTRICAL APPLIANCES OR A CORDED TELEPHONE A THE
LIGHTNING THREAT HAS PASSED. SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT UNTIL 3 PM FOR THE AREA.

A FLOOD WATCH IS IN EFFECT UNTIL 7 PM FOR THE AREA.

LAT...LON 3158 9524 3159 9517 3153 9510 3148 9510
      3147 9506 3145 9504 3144 9500 3115 9486
      3087 9549 3153 9557 3159 9542 3160 9529
      3160 9527
TIME...MOT...LOC 1522Z 206DEG 24KT 3146 9515
Special weather statement, Jun 9, 11:42 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1142 AM CDT WED JUN 9 2010

TXZ195>198-091745-
BRAZOS-BURLESON-GRIMES-WASHINGTON-
1142 AM CDT WED JUN 9 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 1135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF NAVASOTA...MOVING NORTHEAST
AT 30 TO 35 MPH.

WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WELLBORN...
WASHINGTON...MILLICAN...INDEPENDENCE...NAVASOTA AND COLLEGE STATION.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM
HAS PASSED.

A TORNADO WATCH IS IN EFFECT UNTIL 3 PM FOR THE WARNED AREA.

LAT...LON 3069 9632 3042 9598 3018 9629 3026 9644
TIME...MOT...LOC 1641Z 207DEG 27KT 3033 9629
Local storm report, Jun 9, 12:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1235 PM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      BRYAN                   30.67N 96.37W
06/09/2010                   BRAZOS             TX   LAW ENFORCEMENT

            HIGH WATER IN BRYAN NEAR WEST 28TH AND SOUTH. PEACH CREEK
            ROAD IMPASSABLE

0945 AM     FLASH FLOOD      MILLICAN                30.47N 96.20W
06/09/2010                   BRAZOS             TX   LAW ENFORCEMENT

            HIGH WATER ON FM159.

0950 AM     FLASH FLOOD      3 S IOLA                30.73N 96.07W
06/09/2010                   GRIMES             TX   LAW ENFORCEMENT

            HIGH WATER ON FM244 BETWEEN IOLA AND KEITH.

0950 AM     FLASH FLOOD      CALDWELL                30.53N 96.70W
06/09/2010                   BURLESON           TX   LAW ENFORCEMENT

            NUMEROUS ROADS HAVE HIGH WATER THROUGHOUT THE COUNTY
            INCLUDING CR377...FM908...FM60 WEST...FM 1361...HWY 36
            NORTH NEAR COUNTY LINE.

0955 AM     LIGHTNING        COLLEGE STATION         30.60N 96.31W
06/09/2010                   BRAZOS             TX   EMERGENCY MNGR

            LIGHTNING KNOCKED OUT POWER IN PORTIONS OF THE CITY.

0955 AM     FLASH FLOOD      COLLEGE STATION         30.60N 96.31W
06/09/2010                   BRAZOS             TX   EMERGENCY MNGR

            HIGH WATER AT SOUTHWEST PARKWAY AT WELCH AND AT DEACON
            AND AURORA.

1046 AM     FLASH FLOOD      COLLEGE STATION         30.60N 96.31W
06/09/2010                   BRAZOS             TX   BROADCAST MEDIA

            KING COLE STREET IN COLLEGE STATION CLOSED.

1046 AM     FLASH FLOOD      COLLEGE STATION         30.60N 96.31W
06/09/2010                   BRAZOS             TX   BROADCAST MEDIA

            LOW WATER OVER BRIDGE ON SOUTHWOOD WITH BEE CREEK FLOWING
            OVER ITS BANKS IN COLLEGE STATION.

&&

GHAFELE

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 4:57 AM CDTFlood WatchHGXAustin, Brazos, Burleson, Colorado, Grimes, Houston and 8 more34 hr
Jun 9, 5:43 AM CDTSpecial Weather StatementHGXGrimes62 min
Jun 9, 7:12 AM CDTTornado WarningHGXGrimes, Montgomery, Walker24 min
Jun 9, 7:57 AM CDTTornado WarningHGXHouston, Madison, Walker33 min
Jun 9, 8:29 AM CDTTornado WarningHGXHouston, Trinity, Walker31 min
Jun 9, 8:58 AM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Washington2 hr
Jun 9, 9:07 AM CDTSpecial Weather StatementHGXMadison, Walker53 min
Jun 9, 10:22 AM CDTSpecial Weather StatementHGXHouston, Trinity53 min
Jun 9, 10:40 AM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Washington65 min
Jun 9, 10:57 AM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Madison, Washington3 hr
Jun 9, 11:42 AM CDTSpecial Weather StatementHGXBrazos63 min
Jun 9, 12:40 PM CDTSevere Thunderstorm WarningHGXGrimes, Montgomery, Walker50 min
Jun 9, 1:54 PM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Madison, Washington111 min
Jun 9, 2:50 PM CDTSevere Thunderstorm WarningHGXLiberty, Polk, San Jacinto40 min
Jun 9, 4:26 PM CDTRiver Flood WarningHGXBurleson, Washington18 hr
Jun 9, 4:26 PM CDTRiver Flood WarningHGXBurleson, Lee18 hr
Jun 9, 4:26 PM CDTRiver Flood WarningHGXBurleson, Lee45 hr
Jun 9, 4:51 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Madison, Walker114 min
Jun 9, 6:05 PM CDTFlash Flood WarningHGXBrazos, Grimes, Madison, Walker115 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.